Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Schrödinger and heat equations for nonnegative potentials


Author: Jacob Feldman
Journal: Trans. Amer. Math. Soc. 108 (1963), 251-264
MSC: Primary 60.75; Secondary 35.62
DOI: https://doi.org/10.1090/S0002-9947-1963-0160264-0
MathSciNet review: 0160264
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Babbitt, A summation procedure for certain Feynman integrals, Doctoral dissertation, Univ. of Michigan, 1962. See also Abstract 62T-298, Notices Amer. Math. Soc. 9 (1962), 402. MR 0144665 (26:2208)
  • [2] S. G. Brush, Functional integrals and statistical physics, U.S. Atomic Energy Comm., Tech. Rep. No. UCRL-5694-T, (1959).
  • [3] R. H. Cameron, A family of integrals serving to connect the Wiener and Feynman integrals J. Math. and Phys. 39 (1960), 126-140. MR 0127776 (23:B821)
  • [4] J. L. Doob, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. 77 (1954), 86-121. MR 0064347 (16:269a)
  • [5] E. B. Dynkin, On some transformations of Markoff processes, Dokl. Akad. Nauk. SSSR 133 (1960), 269-272. MR 0148111 (26:5620)
  • [6] R. J. Feynman, Space-time approach to nonrelativistic quantum mechanics, Rev. Modern Phys. 20 (1948), 367-387. MR 0026940 (10:224b)
  • [7] I. M. Gel'fand and A. M. Yaglom, Integration in function space and its applications in quantum physics, J. Mathematical Phys. 1 (1960), 48-69. MR 0112604 (22:3455)
  • [8] R. Getoor, Additive functionals of a Markov process, Pacific J. Math. 7 (1957), 1577-1591. MR 0094850 (20:1359)
  • [9] -, Markov operators and their associated semi-groups, Pacific J. Math. 9 (1959), 449-472. MR 0107297 (21:6022)
  • [10] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ. Vol. 31, rev. ed., Amer. Math. Soc., Providence, R.I., 1957. MR 0089373 (19:664d)
  • [11] M. Kac, On some connections between probability theory and differential and integral equations, Proc. 2nd Berkeley Symposium on Math. Statist, and Prob., Univ. of California Press, Berkeley, Calif., 1951. MR 0045333 (13:568b)
  • [12] E. W. Montroll, Markov chains, Wiener integrals and quantum theory, Comm. Pure Appl. Math. 5 (1952), 415-453. MR 0052721 (14:663g)
  • [13] B. Sz.-Nagy, Spektraldarstellung linearer Transformationen des Hilbertischen Raumes, Springer-Verlag, Berlin, 1942. MR 0213890 (35:4744)
  • [14] E. Nelson, N. R. S. Colloques sur les équations aux dérivees partielles, Paris, 1962.
  • [15] D. Ray, On the spectra of second order differential operators, Trans. Amer. Math. Soc. 77 (1954), 299-321. MR 0066539 (16:593e)
  • [16] M. Rosenblatt, On a class of Markov processes, Trans. Amer. Math. Soc. 71 (1951), 120-135. MR 0043406 (13:258f)
  • [17] V. A. Volkonskii, Additive functionals of Markov processes, Trudy Moskov. Mat. Obšč. 9 (1960), 143-189. (Russian) MR 0137154 (25:610)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.75, 35.62

Retrieve articles in all journals with MSC: 60.75, 35.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0160264-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society